# SDR SWAA2022020133657

- Difficulty date: August 21, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737
- Aircraft serial: 36614
- Aircraft time: 34,432 hours, 20,367 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: L/H SIDE OUTER FUSELAGE SUPPORT STRUCTURE FOR WING T O BODY ACCESS PNL FAIRINGS 191AL AND 195AL STA 500D BETWEEN STR 18L AND 19L SUPPORT BRACKET IS CRACKED A S MARKED / REMOVED 2 EA WING TO BODY FAIRING SUPPORT BRACKETS @ STA 500D FROM STRINGER 20 TO 18L. OBTAINED NEW BRAC KET & VERIFIED PART AGAINST BOEING DRAWING 116A 3110 REV- LOCATED & DRILLED NEW BRACKET.; INSTALLED NEW BRACKET I/A/W 737-700 SRM 51-40-02-0G-0 APPLIED CIC WHERE NEEDED I/A/W 737-700 AMM 51-21-620-802; INSTAL L WING TO BODY FAIRING 195AL I/A/W 737-700 SRM 51-40 -02-0G-0.
